MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY NBR GASTROSTOMY TUBE 20F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS PONSKY NBR GASTROSTOMY TUBE 20F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000702
Medical Device Problem Codes Defective Component (2292); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or medical images have been made available to the manufacturer.As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that a foreign material was attached to the cap, at the tip of the obturator.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: per the lot history review, this is the first complaint reported for this lot number and issue to date.The quantity affected is one.Based upon the severity level and lot quantity, a dhr review is not required.However, the dhr was requested to review manufacturing records.Investigation summary: one ponsky nbr obturator was returned for evaluation.Visual and microscopic evaluations were performed.The investigation is confirmed for specific failure mode, as the sample obturator was received with some flash was observed on the protective plastic tip.The definitive root cause was determined to be supplier related where the flash from the molded parts was not removed after processing.The complaint due to ¿foreign material was attached to the cap¿ was confirmed.According to the photo visual evaluation performed and bpv investigation was conclude that the obturator had an excess of material apparent flash and since this is a supplied component, the cause of this condition is supplier related.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
PONSKY NBR GASTROSTOMY TUBE 20F
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8001868
Report Number3006260740-2018-03014
Device Sequence Number1311831
Product Code KNT
UDI-Device Identifier00801741036293
UDI-Public(01)00801741036293
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103109
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000702
Device Catalogue Number000702
Device Lot NumberRECR1538
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2018
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer12/10/2018
05/22/2019
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date01/08/2019
06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1